# SDR AALA201706149001

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 7,245 hours, 3,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE LOW BEYOND LIMIT AT R3 DOOR EMERGENCY CLINDER. SERVICED R3 DOOR EMERGENCY CYLINDER IAW AMM 52-10-00.
